| Catalog Number |
490321 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) used samples of the product were received in conjunction with this complaint.The samples were visually examined and no manufacturing defects were noted.The samples were physically tested and leakage was observed at the bonded joint of the tubing and the blood filter housing assembly.While we are unable to confirm the exact root cause of the reported defect, we will maintain this report for further references and continue to monitor other reports for similar occurrences.Note: this case is being filed retrospectively as a result of a review of recent customer complaint information.Based on a new complaint case and an updated procedure, it was determined that this case is reportable in accordance with the requirements of 21 cfr 803.B.Braun has conducted a retrospective review for all complaints of similar nature in accordance with b.Braun internal procedures.
Event or Problem Description
As reported by the user facility: during priming the set leaked where the y tubing is inserted into the top of the drip chamber.No patient injury reported.